MAUDE Adverse Event Report: STRATTICE PERFORATED 16 X 20; MESH, SURGICAL

STRATTICE PERFORATED 16 X 20; MESH, SURGICAL
Catalog Number 1620002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100628 included a review of the reported information, review of the device history records, and a review of the complaint history records with no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during processing.The lot was aseptically processed, terminally sterilized within the process parameters and met all qc release criteria.As of 31/aug/2021, of the 146 devices released to finished goods,139 have been distributed with 114 devices reported as implanted.
 
Event or Problem Description
It was reported through a legal summons that a (b)(6) female underwent an incisional hernia repair in tulsa, ok on (b)(6) 2018 and was implanted with strattice lot sp1000628-153.The patient returned to the hospital on (b)(6) 2018, was diagnosed with a severe infection, at which time she underwent paracentesis twice and underwent surgical drainage and wound vac placement.Wound cultures taken at the time of this admission tested positive for mrsa postural an stretococcus.On (b)(6) 2018 the patient was diagnosed with multiple abdominal wall abscesses due to a non-healing abdominal wound.The patient then underwent drainage of abdominal wall abscesses related to her ongoing post-surgical infection and pain.On (b)(6) 2019, she was diagnosed with a recurrent hernia.On (b)(6) 2019 she presented to st.Louis university hospital with an infected abdominal wound which did not respond to treatment.She continue to suffer from infection until the patient died on (b)(6) 2019.

Brand Name
STRATTICE PERFORATED 16 X 20
Common Device Name
MESH, SURGICAL
MDR Report Key12509085
Report Number1000306051-2021-03058
Device Sequence Number5168970
Product Code FTM
UDI-Device Identifier00818410012298
UDI-Public00818410012298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1620002P
Device Lot NumberSP100628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR